# SDR QXEA2009092900736

- Difficulty date: September 25, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 20,696 hours, 15,175 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-453
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON RT SIDEWALL SEAT RAIL STATION 379-453. REMOVED SEAT TRACK TO FOM.  BLENDED CORROSION AND REMOVED AREA WITHIN LIMITS.  INSTALLED NEW SEAT TRACK IAW SRM 51-41-02 AND 51-23-00 AND REO 670-53-00-074.
